MathSciNet Relay Station
MathSciNet bibliographic data
MR307913 02K05 (02K25 04A20 54D40)
Hechler, Stephen H. Short complete nested sequences in $\beta N\backslash N$ and small maximal almost-disjoint families. General Topology and Appl. 2 (1972), 139–149.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement